Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Heat Transfer Research
Facteur d'impact: 0.404 Facteur d'impact sur 5 ans: 0.8 SJR: 0.264 SNIP: 0.504 CiteScore™: 0.88

ISSN Imprimer: 1064-2285
ISSN En ligne: 2162-6561

Volumes:
Volume 50, 2019 Volume 49, 2018 Volume 48, 2017 Volume 47, 2016 Volume 46, 2015 Volume 45, 2014 Volume 44, 2013 Volume 43, 2012 Volume 42, 2011 Volume 41, 2010 Volume 40, 2009 Volume 39, 2008 Volume 38, 2007 Volume 37, 2006 Volume 36, 2005 Volume 35, 2004 Volume 34, 2003 Volume 33, 2002 Volume 32, 2001 Volume 31, 2000 Volume 30, 1999 Volume 29, 1998 Volume 28, 1997

Heat Transfer Research

DOI: 10.1615/HeatTransRes.v41.i2.40
pages 155-165

Highly Nonlinear Temperature-Dependent Fin Analysis by Variational Iteration Method

F. Fouladi
Department of Mechanical Engineering, Babol University of Technology, Babol, Iran
E. Hosseinzadeh
Division of Thermal Energy, Technical University of Denmark, Lyngby, Denmark
Amin Barari
Aalborg University
Ganji Domairry
Department of Mechanical Engineering, Babol University of Technology, Babol, Iran

RÉSUMÉ

In this research, the variational iteration method as an approximate analytical method is utilized to overcome some inherent limitations arising as uncontrollability to the nonzero endpoint boundary conditions and is used to solve some examples in the field of heat transfer. The available exact solutions for the linear equations and the numerical solutions for the nonlinear ones are good bases to demonstrate the accuracy and efficiency of the proposed method. With the help of the method one can simply analyze the thermal characteristics of a straight rectangular fin for all possible types of heat transfer because of the explicit outputs as the successive approximate solutions.


Articles with similar content:

A PRACTICAL APPLICATION OF THE INCOMPLETE CHOLESKEY-DECOMPOSITION CONJUGATE GRADIENT METHOD TO LARGE EDDY SIMULATION INNER-BOUNDARY PROBLEMS
Transport Phenomena in Thermal Engineering. Volume 2, Vol.0, 1993, issue
Sae Yul Lee, Yassin A. Hassan
DECOMPOSITION METHOD WITH MATHEMATICA
Hybrid Methods in Engineering, Vol.2, 2000, issue 2
Mikhail D. Mikhailov
EXPLICIT ANALYTICAL SOLUTION FOR A MODIFIED MODEL OF SEEPAGE FLOW WITH FRACTIONAL DERIVATIVES IN POROUS MEDIA
Journal of Porous Media, Vol.13, 2010, issue 4
Davood Ganji (D.D. Ganji), M. Esmaeilpour, A. Sadighi
A MULTIMODES MONTE CARLO FINITE ELEMENT METHOD FOR ELLIPTIC PARTIAL DIFFERENTIAL EQUATIONS WITH RANDOM COEFFICIENTS
International Journal for Uncertainty Quantification, Vol.6, 2016, issue 5
Xiaobing Feng, Cody Lorton, Junshan Lin
Eigenvalues of a Shrodinger Equation with a Singular Potential
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Boris N. Lyashenko